Alert archive / South Carolina / Red Flag Warnings in 2007
Red Flag Warning 3, NWS Wilmington, NC
NWS Wilmington, NC issued this red flag warning at Dec 2, 2007, 3:09 PM EST for 6 counties in South Carolina; Bladen County, Columbus County, Robeson County, North Carolina. It took effect at Dec 3, 2007, 4:49 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2007, 3:09 PM EST (20:09 UTC)
- In effect from
- Dec 3, 2007, 4:49 AM EST
- Expired
- Dec 3, 2007, 5:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Wilmington, NC
Counties Bladen County, NC, Columbus County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 91 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 575 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 393 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KILM 022009 RFWILM RED FLAG WARNING NATIONAL WEATHER SERVICE WILMINGTON NC 309 PM EST SUN DEC 2 2007 ...RED FLAG WARNING FOR MUCH OF NORTHEAST SOUTH CAROLINA MONDAY AFTERNOON... .A STRONG COLD FRONT WILL PUSH ACROSS NORTHEASTERN SOUTH CAROLINA MONDAY MORNING. IN ITS WAKE...STRONG WEST-NORTHWEST WINDS WILL REACH 20 MPH WITH GUSTS OF 25 TO 30 MPH. RELATIVE HUMIDITY WILL FALL BELOW 25 PERCENT FOR SEVERAL HOURS DURING THE AFTERNOON. WINDS WILL DIMINISH AND RELATIVE HUMIDITIES WILL RECOVER WELL ABOVE 25 PERCENT AFTER 5 PM MONDAY. SCZ017-023-024-032>034-039-046-031000- /O.NEW.KILM.FW.W.0003.071203T1700Z-071203T2200Z/ MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG- GEORGETOWN- 309 PM EST SUN DEC 2 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM EST MONDAY. THE COMBINATION OF WEST-NORTHWEST WINDS AROUND 20 MPH WITH GUSTS OF 25 TO 30 MPH...AND RELATIVE HUMIDITIES FALLING BELOW 25 PERCENT WILL CREATE THE RISK FOR RAPID AND UNCONTROLLED FIRE GROWTH MONDAY AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ TRA
2 follow-up statements
000 WWUS82 KILM 030949 RFWILM RED FLAG WARNING NATIONAL WEATHER SERVICE WILMINGTON NC 449 AM EST MON DEC 3 2007 NCZ087-096-099-031800- /O.EXA.KILM.FW.W.0003.071203T1700Z-071203T2200Z/ ROBESON-BLADEN-COLUMBUS- 449 AM EST MON DEC 3 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON FOR GUSTY NORTHWEST WINDS AND VERY LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON. WINDS WILL SHIFT TO THE WEST-NORTHWEST THIS MORNING...AND INCREASE TO NEAR 20 MPH WITH GUSTS UP TO 30 MPH. RELATIVE HUMIDITIES WILL RAPIDLY DROP TO AROUND 25 PERCENT THIS AFTERNOON. THESE CONDITIONS ALONG WITH VERY DRY FUELS AND EXISTING WILDFIRES IN THE AREA...WILL CREATE THE RISK OF RAPID AND UNCONTROLLED FIRE GROWTH THIS AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ SCZ017-023-024-032>034-039-046-031800- /O.CON.KILM.FW.W.0003.071203T1700Z-071203T2200Z/ MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG- GEORGETOWN- 449 AM EST MON DEC 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON FOR GUSTY NORTHWEST WINDS AND VERY LOW HUMIDITY... WINDS WILL SHIFT TO THE WEST-NORTHWEST THIS MORNING...AND INCREASE TO NEAR 20 MPH WITH GUSTS UP TO 30 MPH. RELATIVE HUMIDITIES WILL RAPIDLY DROP TO AROUND 25 PERCENT THIS AFTERNOON. WITH VERY DRY FUELS AS A RESULT OF THE ONGOING DROUGHT...THESE CONDITIONS WILL CREATE THE RISK FOR RAPID AND UNCONTROLLED FIRE GROWTH MONDAY AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ RAS
000 WWUS82 KILM 031705 RFWILM RED FLAG WARNING NATIONAL WEATHER SERVICE WILMINGTON NC 1205 PM EST MON DEC 3 2007 NCZ087-096-099-SCZ017-023-024-032>034-039-046-032200- /O.CON.KILM.FW.W.0003.000000T0000Z-071203T2200Z/ ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE- MARION-HORRY-WILLIAMSBURG-GEORGETOWN- 1205 PM EST MON DEC 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... AS A COLD FRONT APPROACHES THE COAST THIS AFTERNOON...WEST- NORTHWEST WINDS WILL GUST FROM 20 MPH TO 30 MPH. IN ADDITION... RELATIVE HUMIDITIES WILL RAPIDLY DROP TO AROUND 20 TO 25 PERCENT THIS AFTERNOON. THESE CONDITIONS ALONG WITH DRY FUELS AS A RESULT OF THE ONGOING DROUGHT...WILL CREATE A HIGH FIRE DANGER ACROSS SOUTHEAST NORTH CAROLINA. FIRE CREWS AND EMERGENCY OFFICIALS SHOULD BE AWARE OF THE POTENTIAL FOR ADVERSE FIRE BEHAVIOR. NO OUTSIDE BURNING OF ANY TYPE SHOULD BE ATTEMPTED. $$ CRM
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this red flag warning went out at Dec 2, 2:51 PM EST, 18 minutes earlier.
Area forecast discussion, Dec 2, 2:51 PM EST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
251 PM EST SUN DEC 2 2007
.SYNOPSIS...
A STRONG COLD FRONT WILL PUSH THROUGH THE EASTERN CAROLINA AROUND
DAYBREAK MONDAY...WITH GUSTY WINDS BRINGING MUCH DRIER AIR IN FOR
MONDAY AFTERNOON AND TUESDAY. A WEAK RIDGE OF HIGH PRESSURE WILL
EXTEND ACROSS THE SOUTHEAST TUESDAY AND WEDNESDAY. A DRY COLD
FRONT WILL PUSH THROUGH THE AREA WEDNESDAY NIGHT...WITH POSSIBLY
ANOTHER COLD FRONT PUSHING ACROSS ON FRIDAY OR SATURDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 3 PM SUNDAY...
ONCE AGAIN HAVE TRIMMED BACK POPS TO CHANCE VALUES IF NOT SLIGHT
CHANCE...FAR WESTERN AREAS FOR THE EVENING AND OVERNIGHT HOURS. A
LITTLE ACTIVITY HAS DEVELOPED VIA RADAR RETURNS IN WESTERN
COUNTIES BUT SO FAR NOTHING HAS MEASURED AND DO NOT ANTICIPATE
THAT IT WILL. WILL ADDRESS WITH SPRINKLES FOR THE AFTERNOON HOURS.
STILL EXPECTING A LITTLE HEAVIER...RELATIVELY SPEAKING...ACTIVITY TO
DEVELOP ALONG THE NOSE OF 290K SURFACE AXIS FOR LATER THIS EVENING
WHICH SHOULD BE CONCENTRATED ALONG THE COAST.
FRONTAL PASSAGE HAS BEEN DELAYED WITH LATEST MODEL RUNS TO LATER
MONDAY HOWEVER OMEGA FIELDS BECOME DIFFUSE AND MUCH WEAKER AS THEY
APPROACH THE COUNTY WARNING AREA MONDAY AM WITH GUIDANCE NUMBERS
AGREEING.
TEMPERATURE FORECAST REMAINS PROBLEMATIC WITH COASTAL TROUGH MAKING
LITTLE PROGRESS INLAND TODAY WITH WEDGE REMAINING IN PLACE. WITH THE
DELAYED TIMING OF FRONTAL PASSAGE...ALL GUIDANCE...INCLUDING WESTERN
AREAS HAVE TEMPERATURES INCREASING OVERNIGHT AND WILL CONTINUE TO
ADD WORDING TO ZONES. AT THIS POINT...IT SEEMS THE BEST OPTION IS TO
TRIM DOWN 3 PM TEMPERATURES...DUE TO EVAPORATIONAL COOLING THROUGH
THE EARLY EVENING THEN TREND UP THROUGH THE MORNING HOURS.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 3 PM SUNDAY...
A STRONG COLD FRONT WILL PUSH ACROSS THE AREA SHORTLY AFTER
DAYBREAK MONDAY. DESPITE THE SHARPNESS OF THE SURFACE TEMPERATURE...
DEWPOINT...AND PRESSURE GRADIENTS...THE SYSTEM UPSTAIRS IS RATHER
WEAK AND DISORGANIZED. ONLY A 20% OF SHOWERS WILL EXIST FROM
DAYBREAK UNTIL 9-10 AM AT THE COAST BEFORE MUCH DRIER AIR BLASTS
IN FROM THE WEST. HIGH TEMPERATURES WILL LIKELY BE ACHIEVED BY
NOON WITH STEADY OR PERHAPS SLOWLY FALLING READINGS DURING THE
AFTERNOON DESPITE FULL-SUNSHINE. UPPER 60S ARE EXPECTED AT THE
COAST TRENDING DOWN INTO THE LOWER 60S WEST OF I-95. MOMENTUM
TRANSFER OFF NAM/GFS SOUNDINGS INDICATES THE POTENTIAL FOR 30 MPH
GUSTS FOR AFTER THE FRONTAL PASSAGE MONDAY.
SURFACE WINDS WILL DIMINISH MONDAY NIGHT BUT WILL STILL IMPEDE
RADIATIONAL COOLING SOMEWHAT. LOWS WILL REACH AROUND 28-31 INLAND
WITH LOWER 30S COAST. A WEAK SURFACE HIGH WILL RIDGE IN FROM THE
WEST TUESDAY WITH MUCH WEAKER WINDS EXPECTED. THE COOL AIRMASS
(1000-500 MB THICKNESSES PLUNGE INTO THE 540S) MEANS HIGHS WILL
ONLY REACH THE MID 50S MOST AREAS...ON THE LOW SIDE OF GUIDANCE.
A CLIPPER-TYPE SYSTEM TUESDAY NIGHT WILL REMAIN TOO FAR NORTH FOR
ANY REAL WEATHER IMPACTS FOR US...BUT WILL INCREASE THE WINDS
SLIGHTLY OVERNIGHT. A FEW MID-LEVEL CLOUDS COULD SPILL IN AS
WELL...MAINLY ACROSS NORTH CAROLINA. LOWS NEAR GUIDANCE
CONSENSUS...35 TO 40.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
AS OF 3PM SUNDAY...
PARTLY CLOUDY AND SEASONABLE ON WEDNESDAY AS A CLIPPER APPROACHES
FROM THE NW AND A WEAK SFC WARM FRONT LIFTS THROUGH. MOST OF THE
CLOUDS WILL BE ACRS NORTHERN ZONES CLOSER TO THE PVA AND STRONGER
WAA. DOWNSLOPE MID LEVEL FLOW SHOULD STILL WIN OUT AND PRECIP IS NOT
EXPECTED. COLD FRONT TRAILING THE CLIPPER SLIDES THROUGH LATE WED
NIGHT. WITH LITTLE MOISTURE ADVECTION AHEAD OF IT AND THE VORT MAX
SHEARING OUT CONSIDERABLY THE AREA WILL STILL STAY DRY. HIGHS
THURSDAY A FEW DEG BELOW CLIMO ON ACCOUNT OF THE WEAK CAA. PATTERN
EVOLUTION BECOMES PRETTY UNCERTAIN FOR THE REST OF THE PD. GFS NOW
SHOWS A FRONT SLATED FOR FRIDAY NIGHT...POSSIBLY WITH SOME MOISTURE
RETURN AND UPPER SUPPORT FOR LIGHT PRECIP. CLOUD AND WIND FIELDS
HAVE BEEN MODIFIED TO FOLLOW THIS SOLUTION BUT PRECIP HAS BEEN LEFT
OUT ON ACCOUNT OF BOTH THE UNCERTAINTY AND THE DROUGHT. OTHERWISE
TEMPS QUITE CLOSE TO CLIMO THROUGH THE REMAINDER OF THE LONG TERM.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
FOR THE SAKE OF BREVITY AND LOW FORECAST CONFIDENCE...HAVE
CONCENTRATED ON THE FIRST SIX HOUR PERIOD OPTING FOR TRENDS FOR
LATER PERIODS. FOLLOWING THE PUBLIC FORECAST...AREA OF ISENTROPIC
LIFT WILL MOST LIKELY HAVE THE MOST IMPACT ON AVIATION DURING THIS
PERIOD AS FRONTAL BOUNDARY APPROACHING FROM THE WEST IS LESS
IMPRESSIVE. USED TEMPO MVFR GROUPS IN MYR. AND CRE. FOR LATER THIS
AFTERNOON AS LIGHT RAIN COULD DROP FLIGHT CATEGORIES FROM VFR TO
MVFR. EMPLOYED A 0000 TO 0400 UTC TEMPO GROUP TO ADDRESS THE SAME IN
WILMINGTON. OTHERWISE...USED PREVAILING TEMPO GROUPS FOR LATER
TONIGHT IN ALL SITES AS WHAT MOISTURE/LIFT REMAINS WITH FRONT SHOULD
PROVIDE A BREEZY MOISTURE LADEN ENVIRONMENT. ALSO TRIMMED BACK VERY
STRONG WINDS BASED ON GUIDANCE AND MODEL FIELDS SHOWING A SLIGHT
WEAKENING TREND.
STRONG COLD FRONT PASSES THROUGH THE TERMINALS MONDAY MORNING.
BREEZY SW WINDS TONIGHT WILL SHIFT TO NW WITH THE PASSAGE OF THE
FRONT.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 3 PM SUNDAY...
COASTAL WATERS CURRENTLY IN A LULL WITH 12 KNOTS AT 41013 AND
SIMILAR VALUES ACROSS OTHER BUOYS. WIND DIRECTION IS MORE IMPORTANT
AT THIS POINT WITH SOUTHERLY DIRECTION AT 41013 AND NORTHEASTERLY
ALONG THE COAST...IE COASTAL TROUGH. EXPECT THE TROUGH TO DISSIPATE
THROUGH THE EVENING HOURS WITH ALL WINDS OBTAINING A SOUTHERLY
DIRECTION.
PROLIFIC LOW LEVEL WIND FIELDS HAVE BACKED OFF SLIGHTLY PER LATEST
MODEL RUNS...STILL FORMIDABLE HOWEVER WITH 40 PLUS KNOTS THROUGH
850MB. FORTUNATELY MIXING PROFILES ARE NOT CONDUCIVE FOR REALIZING
THESE AT THE SURFACE WITH WATER TEMPERATURES RANGING FROM THE UPPER
50S ALONG THE COAST TO 72 AT 41013. MARINE MOS BULLETINS SHOW ALL
SUSTAINED WINDS WELL BELOW GALES ALSO. WILL OBVIOUSLY CONTINUE THE
SMALL CRAFT ADVISORY THROUGH THE MORNING HOURS.
SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 3 PM SUNDAY...
A STRONG COLD FRONT WILL PUSH ACROSS THE WATERS DURING THE MORNING
HOURS MONDAY WITH STRONG OFFSHORE WINDS EXPECTED DURING THE LATE
MORNING AND AFTERNOON HOURS. MOMENTUM TRANSFER OFF MODEL SOUNDINGS
MONDAY AFTERNOON INDICATES THE POTENTIAL FOR SUSTAINED 25 KNOT
WNW WINDS WITH GUSTS TO 30 KT AT TIMES. WINDS WILL BEGIN TO
DIMINISH SLIGHTLY MONDAY NIGHT BUT MARINERS WILL HAVE TO WAIT
UNTIL TUESDAY FOR CONDITIONS TO BECOME BENIGN. THE STRONG
SOUTHWEST WINDS ACROSS THE WATERS TONIGHT WILL CHURN UP SEAS UP TO
6-7 FT WHICH WILL LAST THROUGH AT LEAST MONDAY IF NOT MONDAY NIGHT
BEYOND 10-15 MILES FROM SHORE.
A WEAK RIDGE OF HIGH PRESSURE WILL CREATE A TEMPORARY CALM
TUESDAY. AN APPROACHING CLIPPER-TYPE SYSTEM FROM THE NORTHWEST
TUESDAY NIGHT WILL BEGIN TO RE-INTENSIFY THE WIND FIELDS...BUT
INDICATIONS ARE CONDITIONS WILL REMAIN BELOW SMALL CRAFT ADVISORY
CRITERIA.
LONG TERM /TUESDAY NIGHT THROUGH THURSDAY/...
AS OF 3PM SUNDAY...
WARM FRONT LIFTS ACRS THE WATERS EARLY WED AND A WSW GRADIENT
BEGINS TO INCREASE. DEPENDING ON STRENGTH OF GRADIENT AND DEPTH OF
MIXING SCEC OR SCA WINDS/SEAS COULD END UP MATERIALIZING. LOW
PRESSURE SLIDED EAST TO OUR NORTH AND DRAGS A TRAILING COLD FRONT
ACROSS THE WATERS FROM N TO S WED NIGHT. CURRENTLY NO STRONG COLD
SURGE OR CONTINUATION OF PINCHED GRADIENT IS DEPICTED SO WINDS AND
SEAS ARE EXPECTED TO SUBSIDE FOLLOWING THE VEER TO NORTHERLY.
WINDS SWING BACK TO OFFSHORE BY FRIDAY AS THE NEXT COLD FRONT MAY
BE APPROACHING FROM THE NW.
&&
.FIRE WEATHER...
AS OF 3 PM SUNDAY...
AFTER COORDINATION WITH THE SOUTH CAROLINA FORESTRY DEPT...WE WILL
RAISE A RED FLAG WARNING FOR OUR NORTHEASTERN SOUTH CAROLINA
COUNTIES FOR MONDAY...NOON UNTIL 5 PM. STRONG WEST- NORTHWEST
WINDS BEHIND THE COLD FRONT TOMORROW AFTERNOON WILL REACH
SUSTAINED 20 MPH AT TIMES WITH A FEW GUSTS 25-30 MPH RANGE.
VERTICAL MIXING IN THE COLD ADVECTION SHOULD BE DEEP ENOUGH TO
DRAG DOWN SOME VERY DRY AIR FROM THE DEVELOPING SUBSIDENCE
INVERSION ALOFT. WATCH FOR DEWPOINTS TO COLLAPSE FROM THE 50S/NEAR
60 AROUND DAYBREAK TO THE MID 20S BY LATE AFTERNOON. THIS WILL
DROP RELATIVE HUMIDITIES INTO THE 20-25% RANGE LATE. ACROSS NORTH
CAROLINA...RH WILL NOT DROP QUITE TO CRITERIA ALTHOUGH WINDS WILL
BE SIMILAR. WILL INCLUDE CAUTIONARY STATEMENTS IN THE NC FIRE
WEATHER FORECASTS.
RELATIVE HUMIDITIES WILL BE JUST AS DRY AGAIN ON TUESDAY...BUT
WINDS WILL THANKFULLY BE MUCH LIGHTER.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...RED FLAG WARNING FROM 12 PM TO 5 PM EST MONDAY FOR SCZ017-023-
024-032>034-039-046.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST MONDAY FOR AMZ250-252-254-
256.
&&
NEAR TERM...SHK
SHORT TERM...TRA
LONG TERM...MBB
AVIATION...SHK
FIRE WEATHER...TRAHazardous weather outlook, Dec 2, 4:58 AM EST, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 458 AM EST SUN DEC 2 2007 NCZ097-100-101-031000- PENDER-BRUNSWICK-NEW HANOVER- 458 AM EST SUN DEC 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT WINDS WILL BECOME SOUTHWEST THIS EVENING AND THEN INCREASE TONIGHT. SOUTHWEST WINDS OF 15 TO 20 MPH TONIGHT WILL GUST TO 25 TO 30 MPH LATE. THE HIGHEST GUSTS WILL LIKELY OCCUR AT THE BEACHES. A QUICK MOVING BAND OF SHOWERS MAY BRING ONE TO TWO TENTHS OF AN INCH OF RAINFALL TO THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS WILL SHIFT TO NORTHWEST MONDAY MORNING AND CONTINUE STRONG AND GUSTY. RELATIVE HUMIDITIES WILL BE DROPPING THROUGH THE DAY AND THIS MAY RAISE THE FIRE DANGER LEVEL. WINDS WILL DIMINISH EARLY MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ034-046-031000- HORRY-GEORGETOWN- 458 AM EST SUN DEC 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT WINDS WILL BECOME SOUTHWEST THIS EVENING AND THEN INCREASE TONIGHT. SOUTHWEST WINDS OF 10 TO 20 MPH TONIGHT WILL GUST TO AROUND 25 MPH LATE. THE HIGHEST GUSTS WILL LIKELY OCCUR AT THE BEACHES. A QUICK MOVING BAND OF SHOWERS MAY BRING AROUND A TENTH OF AN INCH OF RAINFALL TO THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS WILL SHIFT TO NORTHWEST MONDAY MORNING AND CONTINUE STRONG AND GUSTY. RELATIVE HUMIDITIES WILL BE DROPPING THROUGH THE DAY AND THIS MAY RAISE THE FIRE DANGER LEVEL. WINDS WILL DIMINISH EARLY MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-099-SCZ017-023-024-032-033-039-031000- ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG- 458 AM EST SUN DEC 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT WINDS WILL BECOME SOUTHWEST THIS EVENING AND THEN INCREASE TONIGHT. SOUTHWEST WINDS OF 10 TO 20 MPH MAY GUST AS HIGH AS 25 MPH LATE. A QUICK MOVING BAND OF SHOWERS MAY BRING AROUND A TENTH OF AN INCH OF RAINFALL TO THE AREA. ISOLATED RAINFALL AMOUNTS OF AROUND TWO TENTHS OF AN INCH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS WILL SHIFT TO NORTHWEST MONDAY MORNING AND CONTINUE STRONG AND GUSTY. RELATIVE HUMIDITIES WILL BE DROPPING THROUGH THE DAY AND THIS MAY RAISE THE FIRE DANGER LEVEL. WINDS WILL DIMINISH EARLY MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-031000- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 458 AM EST SUN DEC 2 2007 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RJD
Nearby
Red Flag Warnings in South Carolina, 2007Red Flag Warnings in North Carolina, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.